Minimum Cost and List Homomorphisms to Semicomplete Digraphs. / Gutin, Gregory; Rafiey, A.; Yeo, Anders.

In: Discrete Applied Mathematics, Vol. 154, No. 6, 2006, p. 890-897.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)890-897
JournalDiscrete Applied Mathematics
Volume154
Issue number6
DOIs
Publication statusPublished - 2006
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 879019